# SDR ASOA20130421138

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 29,824 hours, 28,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE INTERNAL SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 13-14 AND STRINGERS 20R-20L.  MX R & R THE SKIN IAW EC5320-01787.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
